# SDR 2011FA0000041

- Difficulty date: January 25, 2011
- Submitted: January 25, 2011
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 21,969 hours, 21,969 cycles
- Engine: Cont IO520BB
- Engine time: 1,374 hours, 1,374 cycles
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 500 hours, 2,000 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TAXI LIGHT INOP.  ON TROUBLESHOOTING TECH FOUND CIRCUIT BREAKER/SWITCH TO BE AT FAULT.  CIRCUIT BREAKER/SWITCH HAD BEEN REPLACED 500 FLIGHT HOURS PRIOR AND ESTIMATED 2000 CYCLES.
